# SDR DXTA2014050205758

- Difficulty date: April 11, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 11,059 hours, 6,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED NLG ACTUATOR TUNNEL.  REPAIRED IAW S-750-0193 11RD.
